# SDR DHL200080537C

- Difficulty date: August 3, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD BAGGAGE COMPARTMENT WEB CRACKED 1/2 BETWEEN STA 80.000 AND STA 100.000 NEAR L-33 LT.  REMOVED DAMAGED WEB IAW SRM 51-1-21, PG 1, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED WEB IAW SRM 51-1-21 PG 1.
